# SDR SWAA2023022194665

- Difficulty date: January 24, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stud
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING STUD HANDLE DOOR AT AFT CARGO COMPARTMENT 2023-83592<[01] INSTALLED STUD HANDLE DOOR AT AFT CARGO COMPARTMENT IAW AMM 52-31-14-400-801;[02] COMPLETED
